# SDR AWXA9500075

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 16 AND 17 SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AT 18 LT, OPS CHECK GOOD.  (Z)
